American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Hxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Martí Lahoz and Juan Carlos Naranjo. Theta-duality on Prym varieties and a Torelli theorem. Trans. Amer. Math. Soc. 365 (2013) 5051-5069.
Abstract, references, and article information
View Article: PDF

[2] Gabriel Bartolini and Milagros Izquierdo. On the connectedness of the branch locus of the moduli space of Riemann surfaces of low genus. Proc. Amer. Math. Soc. 140 (2012) 35-45. MR 2833515.
Abstract, references, and article information
View Article: PDF

[3] Roy Smith and Robert Varley. The curve of ``Prym canonical'' Gauss divisors on a Prym theta divisor. Trans. Amer. Math. Soc. 353 (2001) 4949-4962. MR 1852088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Barry Mazur. Arithmetic on curves. Bull. Amer. Math. Soc. 14 (1986) 207-259. MR 828821.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1